Ramsey unsaturated and saturated graphs

Balister, P. and Lehel, Jenő and Schelp, R. (2006) Ramsey unsaturated and saturated graphs. Journal of Graph Theory, 51 (1). pp. 22-32. ISSN 0364-9024

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:26
Last Modified: 11 Dec 2012 15:26
URI: http://eprints.sztaki.hu/id/eprint/4493

Update Item Update Item